# SDR SWIA2020021448447

- Difficulty date: January 3, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N978SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7953
- Aircraft time: 40,206 hours, 34,146 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 621
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LANDING STRIP HAS CORROSION AND BARE METAL SPOTS AT FS 621 BETWEEN RCL 27 AND THE RH FLOOR SILL, IN THE CARGO BAY.   (C-CHECK) RO 2/10/2020   CORROSION FOUND TO BE OUT OF LIMITS IAW CRJ-200 SRM. REMOVED AND REPLACED REPAIR PARTS IAW BOMBARDIER GREO.
